On similarity solutions of Boussinesq-type equations

P. Rosenau, J. L. Schwarzmeier

Research output: Contribution to journalArticlepeer-review

Abstract

Employing MACSYMA, a symbol manipulating language, similarity transformations of Boussinesq-type equations are constructed. Examples of transformations not attainable via the Lie method are also shown.

Original languageEnglish
Pages (from-to)75-77
Number of pages3
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Volume115
Issue number3
DOIs
StatePublished - 31 Mar 1986
Externally publishedYes

Cite this